# SDR IPXA2015052289326

- Difficulty date: May 2, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12302
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, L/E WING SKIN CHAFED AT XIS 361.145 INBD OF PYLON.  REPAIRED IAW EA 011-5710-01-A5818, REV I/R AND EO MD11-5730-57543-A.
